Business cycles and compositional variation in U.S. unemployment

Berg, Gerard J. van den ; Abbring, Jaap H. ; Ours, Jan C. van

Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Journal of Business & Economic Statistics : JBES
Volume: 19
Issue number: 4
Page range: 436-448
Place of publication: Alexandria, Va.
Publishing house: American Statistical Assoc.
ISSN: 0735-0015
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item